Need Help-pg110238385982

1 Replies
misty - December 6

I just took my last dose of Lupron shots in September. The doctor said my period is suppose to return 2-3 months after the last shot. I've been nauseous, dizzy, and have no appit_te to eat. Could I be preganant? Has anyone been on Lupron shots and experienced this?

 

Grandpa Viv - December 6

http://www.toosoon.com/parents/what.htm tells that Lupron is to delay early onset puberty. When the shots stop, normal growth resumes, including ovulation and menstruation as indicated by your doctor. You and your doctor should have discussed contraception when the shots were stopped. He prob thought you were too young and did not mention it. If you have been s_xually active and not using contraception, you could indeed be pregnant, especially if the signs are recent and not likely related to stopping the shots. I would tell your mom you are having problems with coming off the shots, and ask for another doctor visit. You and the doc can decide what to do next. We wish you luck.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?